MAUDE Adverse Event Report: STRYKER SPINE-US 8.5X45 POLYAXIAL SCREW; Thoracolumbosacral Pedicle Screw System

STRYKER SPINE-US 8.5X45 POLYAXIAL SCREW; Thoracolumbosacral Pedicle Screw System
Catalog Number 482618545
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that a xia serrato polyaxial screw, xia blocker, and a xia rod migrated approximately one month post-operatively.Revision surgery has not been performed nor scheduled at this time.This report captures the polyaxial screw.
 
Additional Manufacturer Narrative
We received two possible lot numbers for the device and will update the record if we receive more information.The lot number could be c12440 or b99063.

Brand Name
8.5X45 POLYAXIAL SCREW
Common Device Name
Thoracolumbosacral Pedicle Screw System
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
Stryker Spine-France
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key24691079
Report Number0009617544-2026-00051
Device Sequence Number9771117
Product Code NKB
UDI-Device Identifier07613327351309
UDI-Public07613327351309
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482618545
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale